# SDR HNAA2023072700255

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 49,294 hours, 46,074 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW CALLED WITH REJECTED T/O. AT 80 KTS THEY GOT A STEER INOP MSG WITH A "NO CONFIG" MSG.   IRREGULARITY CLEARED USING NORMAL CREW PROCEDURES
